# SDR DALA2018042602839

- Difficulty date: April 19, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 96,612 hours, 13,950 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT ON GEAR RETRACTION, THE RIGHT MAIN STAYED DOWN (GREEN) EICAS, DISCRETE MESSAGES, GEAR DISAGREE AND GEAR DOORS DISPLAYED QRH PROCEDURES COMPLETED.  ALTERNATE GEAR EXTENSION USED.  FOUND THE RIGHT MLG FLEXIBLE HYDRAULIC LINE THAT SUPPLIES THE TILT ACTUATOR, SIDE BRACE AND DRAG BRACE ACTUATORS WITH A HOLE. THE LINE WAS REPLACED.
